# SDR USAA2011051091822

- Difficulty date: April 25, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654949118
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - CORROSION ON INNER FITTING ATTACH PIN CUP OF RIGHT WING REAR SPAR FOR MLG SUPPORT FITTING AT FSS 224.  REPLACED INNER FITTING ATTACH PIN CUP OF RIGHT WING REAR SPAR FOR MLG SUPPORT FITTING AT FSS 224 IAW EA 130574.
